Show simple item record

dc.contributor.authorBonetti, Elena ( )
dc.contributor.authorBonfanti, Giovanna ( Orcid Icon 0000-0002-2601-3411 )
dc.date.accessioned2020-11-23T19:13:57Z
dc.date.available2020-11-23T19:13:57Z
dc.date.issued2003-04-29
dc.identifier.citationBonetti, E., & Bonfanti, G. (2003). Existence and uniqueness of the solution to a 3D thermoviscoelastic system. Electronic Journal of Differential Equations, 2003(50), pp. 1-15.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12990
dc.description.abstractThis paper presents results on existence and uniqueness of solutions to a three-dimensional thermoviscoelastic system. The constitutive relations of the model are recovered by a free energy functional and a pseudo-potential of dissipation. Using a fixed point argument, combined with an a priori estimates-passage to the limit technique, we prove a local existence result for a related initial and boundary values problem. Hence, uniqueness of the solution is proved on the whole time interval, as well as positivity of the absolute temperature.en_US
dc.formatText
dc.format.extent15 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subject3D thermoviscoelastic systemen_US
dc.subjectThermomechanical modellingen_US
dc.subjectNonlinear PDE's systemen_US
dc.subjectExistence and uniqueness resultsen_US
dc.titleExistence and uniqueness of the solution to a 3D thermoviscoelastic systemen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record